How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 11160
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

I have ED caused by ADD medications. Strangely, I get morning

This answer was rated:

I have ED caused by ADD medications. Strangely, I get morning erection daily and they're completely the same as they were when I was a teenager (usually won't go away until I go to the bathroom or wait like 10mins). Anyway, I have no curve in my penis, but the ED caused by ADD meds makes me a little nervous. I still masterbate even with my ED and what I'll usually do is massage the head. I'm not squeezing it as hard as I can or anything but I'm definitely apply moderate pressure. I've been doing this for months now and recently I notice that my half erections feel strange when masterbating and when I go soft the feeling is less but still there. Best described as some "cells" being filled tight even though I don't have a full erection. I wouldn't call it painful like "ouch" but its a slight discomfort like its been stretched a little. It goes away after a few hours. I don't have any swelling in my penis. I read about PD and of course that makes me very nervous. Is my masterbating without the "stability" of a full erection dangerous to the health of my penis? My thoughts now are to try and just stop masterbating for as long as possible and doing it less frequently. My fear is that I'm ruining my chances for a healthy sex life with my future wife. To sum it up here are my first main three questions: 1. Is massaging my soft penis head with moderate pressure dangerous? 2. Is there any risk or danger to stopping masterbation all together (read somewhere it can cause prostate cancer and a weak penis)?

3. Can "as prescribed" use of ADD stimulant medications lead to permanent penis disfunction or damage?



Grateful!!
Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?

Do you have any medical problems or take any medications?
This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
Customer: replied 3 years ago.

Only medical condition I have is ADD.


 


I take Wellbutrin XL 300mg & Vyvanse 60mg in the morning, and Adderall XR 30mg in the early afternoon.

Dan,

Thank you for that extra information. Let me address your questions in order:

1. No. This will damage your penis at all.

2. That is just an old wives tale. If this were true every Catholic Priest would die at age 25 from prostate cancer and a limp penis. You can masturbate as much or as little as you want without worry.

3. No. They will not damage your penis.

Is there anything else you would like to discuss at this point or have all your questions been answered to your satisfaction?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS
Dr. Rick, MD and other Medical Specialists are ready to help you
Dan,

Thank you for that extra information. Let me address your questions in order:

1. No. This will damage your penis at all.

2. That is just an old wives tale. If this were true every Catholic Priest would die at age 25 from prostate cancer and a limp penis. You can masturbate as much or as little as you want without worry.

3. No. They will not damage your penis.

Is there anything else you would like to discuss at this point or have all your questions been answered to your satisfaction?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS
Dr. Rick, MD and other Medical Specialists are ready to help you